Bivariate FIGARCH and fractional cointegration
Celso Brunetti and
Christopher L. Gilbert
Journal of Empirical Finance, 2000, vol. 7, issue 5, 509-530
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (66)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0927-5398(00)00021-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Bivariate FIGARCH and Fractional Cointegration (1999) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:empfin:v:7:y:2000:i:5:p:509-530
Access Statistics for this article
Journal of Empirical Finance is currently edited by R. T. Baillie, F. C. Palm, Th. J. Vermaelen and C. C. P. Wolff
More articles in Journal of Empirical Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().